# SDR R61A201803280416

- Difficulty date: March 28, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 35,108 hours, 21,776 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. CLEARED INHIBITS, CLEANED THE CONNECTORS, OPS CHECKED GOOD.
